MathSciNet Relay Station
MathSciNet bibliographic data
MR1814095 (2001m:47077) 47B49 (46L05 46L35)
Kim, Sang Og Linear maps preserving ideals of $C\sp *$-algebras. Proc. Amer. Math. Soc. 129 (2001), no. 6, 1665–1668 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement